Metrika

, Volume 35, Issue 1, pp 321–328

Remarks on nonlinear congruential pseudorandom numbers

  • H. Niederreiter
Publications

DOI: 10.1007/BF02613320

Cite this article as:
Niederreiter, H. Metrika (1988) 35: 321. doi:10.1007/BF02613320
  • 21 Downloads

Abstract

We simplify, improve, and generalize the recent work of Eichenauer, Grothe, and Lehn on nonlinear congruential pseudorandom numbers and their performance under the lattice test.

Key words

Pseudorandom numbers nonlinear congruential method lattice test linear recurring sequence permutation polynomial 

Copyright information

© Physica-Verlag Ges.m.b.H 1988

Authors and Affiliations

  • H. Niederreiter
    • 1
  1. 1.Math. InstituteAustrian Academy of SciencesViennaAustria

Personalised recommendations